# SDR ASAA2014040907498

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 19,901 hours, 5,928 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 3866
- Condition: Failed
- Location: Nr 1
- Part time: 30,083 hours, 9,113 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TOOK SEVERAL ATTEMPTS TO GET NR 1 ENGINE ANTI-ICE VALVE TO OPEN.  ACFT GROUNDED. R & R  NR 1 ENG COWL ANTI ICE VALVE IAW MM 30-21-11-000-801 AND MM 30-21-11-400-801 THRU STEP 3H(3)(F)(2). ACCOMPLISHED STEPS 3H(3)(F) 3&4.  ACCOMPLISHED STEPS 3H(3)(F) 5 THRU J(1).  ACCOMPLISHED ANTI ICE VALVE TEST IAW AMM 30-21-11-400-801 AND COMPLETED STEPS 3J (2)-(6) +STEP K.  OPS AND LEAK CHECKED OK.
